# SDR UPS804436

- Difficulty date: September 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Brackets
- Condition: Cracked
- Location: Fwd Entry Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN DALFORT FOR C-CHECK, MAINTENANCE FOUND A CRACK IN THE EVACUATION SLIDE MOUNT BRACKETS.  MAINTENANCE FABRICATED AND REPLACED THE BRACKETS PER SRM 51-1-4 AND 51-1-21.
